Alert archive / Montana / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 39, NWS Glasgow, MT
NWS Glasgow, MT issued this severe thunderstorm warning at Jun 26, 2012, 12:41 AM MDT for Phillips County, Montana. It was in force for 64 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 26, 2012, 12:41 AM MDT (06:41 UTC)
- Expired
- Jun 26, 2012, 1:45 AM MDT
- In force
- 64 min
- Issued by
- NWS Glasgow, MT
- Area
- Storm-based polygon
County Phillips County, MT
The radar
The Glasgow radar (KGGW), 103 km from the middle of the area, began a volume at 06:44 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 26, 1:35 AM MDT | HAIL 1.5 | 13 Nne Whitewater, MT | HAIL ESTIMATED TO BE JUST SHY OF GOLF BALL SIZED. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 54 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 25, 4:01 PM MDT | Severe Thunderstorm Watch | SPC | 9 hr |
The nearest sounding before it
Glasgow Intl Airport, MT (KGGW), launched 00:00Z, 6.7 hours before the alert went out and 103 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3072 J/kg
- Mixed-layer CIN
- -206 J/kg
- Mixed-layer LCL
- 1552 m above ground
- 0-6 km bulk shear
- 33 kt
- 0-1 km storm-relative helicity
- 89 m²/s²
- 0-3 km storm-relative helicity
- 134 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 3.2
The text
As transmitted, in the capitals the NWS used until 2016.
382 WUUS55 KGGW 260641 SVRGGW MTC071-260745- /O.NEW.KGGW.SV.W.0039.120626T0641Z-120626T0745Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE GLASGOW MT 1241 AM MDT TUE JUN 26 2012 THE NATIONAL WEATHER SERVICE IN GLASGOW HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... NORTHEASTERN PHILLIPS COUNTY IN NORTHEAST MONTANA... * UNTIL 145 AM MDT. * AT 1239 AM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THIS STORM WAS LOCATED 7 MILES NORTHEAST OF LORING...OR 12 MILES NORTHWEST OF WHITEWATER... AND MOVING NORTHEAST AT 30 MPH. * LOCATIONS IN THE WARNING INCLUDE... PORT OF MORGAN AND WHITEWATER PRECAUTIONARY/PREPAREDNESS ACTIONS... A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 100 AM MDT TUESDAY MORNING FOR NORTHEAST MONTANA. && LAT...LON 4900 10719 4873 10721 4864 10815 4900 10823 TIME...MOT...LOC 0641Z 243DEG 26KT 4889 10778 $$ PROTON WEATHER.GOV/GLASGOW
2 follow-up statements
831 WWUS55 KGGW 260714 SVSGGW SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE GLASGOW MT 114 AM MDT TUE JUN 26 2012 MTC071-260745- /O.CON.KGGW.SV.W.0039.000000T0000Z-120626T0745Z/ PHILLIPS- 114 AM MDT TUE JUN 26 2012 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 145 AM MDT FOR NORTHEASTERN PHILLIPS COUNTY... AT 107 AM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THIS STORM WAS LOCATED 14 MILES EAST OF PORT OF MORGAN...OR 16 MILES NORTH OF WHITEWATER...AND MOVING NORTHEAST AT 30 MPH. THE SEVERE THUNDERSTORM WILL REMAIN OVER RURAL AREAS OF PHILLIPS COUNTY. PRECAUTIONARY/PREPAREDNESS ACTIONS... THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER... PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS. && LAT...LON 4900 10719 4873 10721 4864 10815 4900 10823 TIME...MOT...LOC 0714Z 243DEG 26KT 4900 10746 $$ PROTON WEATHER.GOV/GLASGOW
580 WWUS55 KGGW 260740 SVSGGW SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE GLASGOW MT 140 AM MDT TUE JUN 26 2012 MTC071-260750- /O.EXP.KGGW.SV.W.0039.000000T0000Z-120626T0745Z/ PHILLIPS- 140 AM MDT TUE JUN 26 2012 ...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN PHILLIPS COUNTY WILL EXPIRE AT 145 AM MDT... AT 140 AM MDT...THE SEVERE THUNDERSTORM IN NORTHEASTERN PHILLIPS COUNTY HAS MOVED OUT OF THE COUNTY SO THE WARNING WAS ALLOWED TO EXPIRE. LAT...LON 4900 10719 4873 10721 4864 10815 4900 10823 TIME...MOT...LOC 0740Z 243DEG 26KT 4908 10720 $$ GAH WEATHER.GOV/GLASGOW
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Glasgow, MT wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 25, 9:39 PM MDT, 3 hours 2 minutes earlier.
Area forecast discussion, Jun 25, 9:39 PM MDT, 3 hours 2 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GLASGOW MT 939 PM MDT MON JUN 25 2012 .SHORT TERM...FOR NORTHEAST MONTANA...TONIGHT... A VERY UNSTABLE AIRMASS OVER THE AREA AS SHOWN BY THE 00Z KGGW SOUNDING WHICH SHOWED LIFTED INDEX -10 AND CAPE 4300 J/KG. HOWEVER THERE IS A MODERATELY STRONG SUBSIDENCE INVERSION AT 800 MB. THIS IS LIMITING CONVECTION TO NON-SURFACE BASED...AS WELL AS THERE BEING ONLY VERY WEAK SHORTWAVES IN SW FLOW ALOFT. THIS SW FLOW DOES SHOW WELL THE SUBTROPICAL MOISTURE FLOW INTO OUR AREA CONTINUING. MOIST LOWER LEVEL SE FLOW CONTINUING AS WELL,,,WHICH HAS BROUGHT DEW POINTS UP TO THE UPPER 60S TO LOWER 70S. NOT MUCH CHANGE EXPECTED THRU THE NIGHT. CONVECTION HAS BEEN ISOLATED AT BEST THIS EVENING...SOME SEVERE EARLIER...BUT HAS WEAKENED. E HALF OF SEVERE THUNDERSTORM WATCH IS CANCELLED. EXPECT THAT CONVECTION WILL NOT COMPLETELY END OVERNIGHT WITH WITH A FEW CELLS POSSIBLE HERE AND THERE THRU THE NIGHT. HOT AIRMASS AND HIGH DEW POINTS WILL MEAN LOWS TO BE IN THE UPPER 60S TO LOWER 70S. ONGOING FORECAST LOOKS GOOD...ONLY UPDATE TO ADJUST THE WATCH. SIMONSEN PREVIOUS SHORT TERM...FOR NORTHEAST MONTANA...TONIGHT THROUGH WEDNESDAY...UPPER LEVEL LOW SWINGS INTO THE GREAT BASIN THIS AFTERNOON PUSHING THE UPPER LEVEL RIDGE TO THE EAST. THE THERMAL RIDGE AHEAD OF THIS UPPER LOW WILL INCREASE TEMPERATURES TO THE HIGHEST TEMPERATURE OF THE YEAR SO FAR ON TUESDAY. THE WINDS HAVE DECREASED ACROSS THE REGION SO CANCELLED THE LAKE WIND ADVISORY. SEVERE THUNDERSTORM POTENTIAL FOR THIS AFTERNOON AND EVENING IS STILL LOOKING MARGINAL DUE TO THE STRONG INVERSION. FORECAST MODEL SOUNDINGS SHOW LIFTED INDEXES AT LOW AS -10 ACROSS OUR EAST WITH CAPES VALUES AS HIGH AS 5000 J/KG THIS EVENING. 0-6KM WIND SHEAR BETWEEN 30 AND 40 KNOTS AND PRECIP WATER AS HIGH AS 1.3 INCHES. SPC HAS INCLUDED ALL OF EASTERN MONTANA IN THE SLIGHT RISK ALONG WITH PUTTING SOUTHEAST MONTANA UNDER A MESOSCALE DISCUSSION. WE WILL PROBABLY SEE A FEW THUNDERSTORMS ACROS THE CWA GO SEVERE BUT HAVE BEEN LEFT OUT OF THE SEVERE THUNDERSTORM WATCH FOR NOW. TUESDAY...THE LOWER LEVEL HUMID AIR GETS SWEPT OUT OF THE AREA AND A MUCH DRIER AIRMASS ARRIVES ALOFT FROM THE SW WITH A COLD FRONT. THIS REDUCES THE AMOUNT OF ANY THUNDERSTORMS VERY QUICKLY BY THE TIME THE COLD FRONT ARRIVES FROM THE WEST LATE AFTERNOON AND EVENING. THE RELATIVE HUMIDITIES WILL DROP ACROSS FIRE WEATHER ZONES 137 AND 122 AND THE WINDS WILL INCREASE FROM THE WEST TO BETWEEN 15 AND 25 MPH. THINGS HAVE BEEN PRETTY DRY ACROSS THE SOUTEHRN PORTIONS OF THESE TWO FIRE WEATHER ZONES. DECIDED TO GO WITH A WATCH TO LET THE NIGHT SHIFT HAVE ONE MORE LOOK AT THINGS. MODEL TEMPERTURES WERE OVER DONE WITH TODAY FORECAST AND TOMORROW WE MIGHT SEE THE SAME ISSUES. THIS FRONT IS PART OF THE CLOSED LOW OFF PACIFIC NW COAST THAT TIGHTENS AND INTENSIFIES AS IT KICKS NE INTO SK...MAIN UPPER SUPPORT TO OUR N. IT WILL BRING WINDY AND COOLER WEATHER TUE NIGHT AND WED. MODELS SHOWING UP TO 50 KT WIND AT 850 MB AT TIME OF FRONTAL PASSAGE AND BEHIND IT WHICH SHOULD MIX TO SURFACE IN STRONG COLD ADVECTION PATTERN. THUS EVEN AT NIGHT...VERY WINDY. SO WILL LIKELY NEED A LAKE WIND ADVISORY STARTING TUESDAY EVENING THROUGH WEDNESDAY DAY. RSMITH .LONG TERM...WEDNESDAY NIGHT THROUGH MONDAY... UPPER TROF PUSHING THROUGH CENTRAL CANADA MIDWEEK WILL BRIEFLY PUSH DOWN THE RIDGE...RESULTING IN COOLER WEATHER FOR NORTHEAST MONTANA THURSDAY. RIDGE THEN REBOUNDS INTO THE WEEKEND WITH PACIFIC TROF DIGGING ALONG THE WEST COAST. DRY WEATHER IS EXPECTED WITH TEMPERATURES AGAIN ON THE RISE. TROF MOVES ONSHORE LATE IN THE WEEKEND WHICH SHOULD PUSH MOISTURE AND ENERGY INTO THE STATE ALTHOUGH TIMING AND IMPACTS STILL VERY UNCERTAIN. ONLY MINOR CHANGES TO THE GOING FORECAST. EBERT PREVIOUS LONG TERM DISCUSSION...THE EXTENDED BEGINS WITH THE COOLEST DAY OF THE PERIOD AS A UPPER LOW EXITS INTO HUDSON BAY AND UPPER TROUGH DIGS DOWN THE PACIFIC NORTHWEST COAST. THURSDAY THROUGH SATURDAY NIGHT RIDGING WILL REMAIN IN PLACE OVER THE NORTHERN CONUS PRAIRIES AND THE SOUTHERN CANADIAN PRAIRIES. THIS WILL KEEP IT DRY WITH NEAR NORMAL TEMPERATURES. SUNDAY THROUGH DAY 8 MONDAY...THE MODELS ARE STILL DISAGREEING ON THE METEOROLOGICAL FEATURES OVER NORTH AMERICA. WILL PLACE VERY LOW POPS AND WARM TEMPERATURES FOR NOW. PROTON && .AVIATION... VFR. THE THREAT FOR SEVERE THUNDERSTORMS HAS ENDED FOR THE NIGHT WITH JUST A SLIGHT CHANCE FOR A THUNDERSTORM THROUGH THE NIGHT NEAR GLASGOW. LIGHT WINDS OVERNIGHT WILL INCREASE FROM THE SOUTHWEST OR WEST TUESDAY AFTERNOON AND CONTINUE SOMEWHAT INTO TUESDAY NIGHT. CLEAR SKIES ARE EXPECTED MOST AREAS TUESDAY WITH ANY THUNDERSTORM DEVELOPMENT TO TAKE PLACE IN WESTERN NORTH DAKOTA. JAMBA && .GLASGOW WATCHES/WARNINGS/ADVISORIES... FIRE WEATHER WATCH FROM TUESDAY AFTERNOON THROUGH TUESDAY EVENING FOR MTZ122-137. && WEATHER.GOV/GLASGOW
Hazardous weather outlook, Jun 25, 2:51 PM MDT, 9 hours 50 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GLASGOW MT 251 PM MDT MON JUN 25 2012 MTZ016-017-021>027-060-261100- CENTRAL AND SOUTHEAST PHILLIPS-CENTRAL AND SOUTHERN VALLEY- PETROLEUM-GARFIELD-MCCONE-RICHLAND-DAWSON-PRAIRIE-WIBAUX- SOUTHWEST PHILLIPS- 251 PM MDT MON JUN 25 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST MONTANA. .DAY ONE...TODAY AND TONIGHT ISOLATED SEVERE THUNDERSTORMS ARE EXPECTED TODAY AND TONIGHT. LARGE HAIL AND DAMAGING WINDS OVER 60 MPH ARE POSSIBLE. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY A FIRE WEATHER WATCH IS IN EFFECT FOR FIRE WEATHER ZONES 137 AND 122 FOR LOW RELATIVE HUMIDITIES AND GUSTY WESTERLY WINDS. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. MTZ018>020-059-061-062-261100- DANIELS-SHERIDAN-WESTERN ROOSEVELT-NORTHERN PHILLIPS- NORTHERN VALLEY-EASTERN ROOSEVELT- 251 PM MDT MON JUN 25 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST MONTANA. .DAY ONE...TODAY AND TONIGHT ISOLATED SEVERE THUNDERSTORMS ARE EXPECTED TODAY AND TONIGHT. LARGE HAIL AND DAMAGING WINDS OVER 60 MPH ARE POSSIBLE. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
In the hours before
Local storm report, Jun 25, 7:04 PM MDT, 5 hours 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GLASGOW MT
704 PM MDT MON JUN 25 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0653 PM HAIL 9 NNW MARSH 47.00N 105.02W
06/25/2012 E1.00 INCH DAWSON MT TRAINED SPOTTER
MAY BE LARGER THAN QUARTER...VERY SPORADIC
&&
JBSpecial weather statement, Jun 25, 7:38 PM MDT, 5 hours 3 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GLASGOW MT 738 PM MDT MON JUN 25 2012 MTZ023-025-026-260245- DAWSON-MCCONE-PRAIRIE- 738 PM MDT MON JUN 25 2012 THE NATIONAL WEATHER SERVICE IN GLASGOW HAS ISSUED A SIGNIFICANT WEATHER ADVISORY FOR... NORTHERN PRAIRIE COUNTY IN NORTHEAST MONTANA... SOUTHEASTERN MCCONE COUNTY IN NORTHEAST MONTANA... WESTERN DAWSON COUNTY IN NORTHEAST MONTANA... UNTIL 845 PM MDT. AT 733 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 18 MILES NORTHWEST OF TERRY...MOVING NORTHEAST AT 25 MPH. HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM. LOCATIONS IN THE ADVISORY INCLUDE... LINDSAY... THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. LAT...LON 4740 10561 4726 10484 4691 10537 4696 10571 TIME...MOT...LOC 0138Z 226DEG 20KT 4703 10547 BARNWELL WEATHER.GOV/GLASGOW
Special weather statement, Jun 26, 12:10 AM MDT, 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GLASGOW MT
1210 AM MDT TUE JUN 26 2012
MTZ059-260715-
PHILLIPS-
1210 AM MDT TUE JUN 26 2012
THE NATIONAL WEATHER SERVICE IN GLASGOW HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY FOR...
NORTHEASTERN PHILLIPS COUNTY IN NORTHEAST MONTANA...
UNTIL 115 AM MDT.
AT 1204 AM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 13 MILES SOUTHEAST OF TURNER...MOVING NORTHEAST
AT 30 MPH.
HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN.
LOCATIONS IN THE ADVISORY INCLUDE...
LORING...
PORT OF MORGAN...
THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN
EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV
STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 4900 10718 4891 10718 4891 10720 4881 10722
4864 10811 4875 10826 4891 10826 4892 10824
4900 10823
TIME...MOT...LOC 0610Z 218DEG 28KT 4878 10812
PROTON
WEATHER.GOV/GLASGOWSpecial weather statement, Jun 26, 12:29 AM MDT, 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GLASGOW MT
1229 AM MDT TUE JUN 26 2012
MTZ016-017-022-260730-
GARFIELD-PHILLIPS-VALLEY-
1229 AM MDT TUE JUN 26 2012
THE NATIONAL WEATHER SERVICE IN GLASGOW HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY FOR...
SOUTHWESTERN VALLEY COUNTY IN NORTHEAST MONTANA...
SOUTHERN PHILLIPS COUNTY IN NORTHEAST MONTANA...
NORTHWESTERN GARFIELD COUNTY IN NORTHEAST MONTANA...
UNTIL 130 AM MDT.
AT 1230 AM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 6 MILES WEST OF DEVILS CREEK REC AREA...MOVING
NORTH AT 20 MPH.
HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH FREQUENT DANGEROUS LIGHTNING.
LOCATIONS IN THE ADVISORY INCLUDE...
DEVILS CREEK REC AREA...
THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN
EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV
STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 4806 10788 4803 10717 4748 10765 4750 10790
4751 10790 4752 10792
TIME...MOT...LOC 0629Z 187DEG 20KT 4759 10777
MORGAN/PROTON
WEATHER.GOV/GLASGOWSpecial weather statement, Jun 26, 12:35 AM MDT, 6 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GLASGOW MT 1235 AM MDT TUE JUN 26 2012 MTZ017-260730- VALLEY- 1235 AM MDT TUE JUN 26 2012 THE NATIONAL WEATHER SERVICE IN GLASGOW HAS ISSUED A SIGNIFICANT WEATHER ADVISORY FOR... CENTRAL VALLEY COUNTY IN NORTHEAST MONTANA... UNTIL 130 AM MDT. AT 1230 AM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 12 MILES SOUTHWEST OF GLASGOW...MOVING NORTHEAST AT 25 MPH. WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH FREQUENT DANGEROUS LIGHTNING. LOCATIONS IN THE ADVISORY INCLUDE... GLASGOW... NASHUA... THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. LAT...LON 4857 10656 4825 10607 4793 10676 4806 10695 TIME...MOT...LOC 0635Z 226DEG 20KT 4806 10675 MORGAN/PROTON WEATHER.GOV/GLASGOW
The office that day
Everything else NWS Glasgow, MT issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 25, 6:06 PM MDT | Special Weather Statement | GGW | Prairie | 54 min |
| Jun 25, 6:28 PM MDT | Severe Thunderstorm Warning | GGW | Dawson, Prairie | 62 min |
| Jun 25, 7:38 PM MDT | Special Weather Statement | GGW | Dawson | 67 min |
| Jun 26, 12:10 AM MDT | Special Weather Statement | GGW | 65 min | |
| Jun 26, 12:29 AM MDT | Special Weather Statement | GGW | 61 min | |
| Jun 26, 12:35 AM MDT | Special Weather Statement | GGW | Valley | 55 min |
| Jun 26, 1:00 AM MDT | Special Weather Statement | GGW | Petroleum | 60 min |
| Jun 26, 1:08 AM MDT | Special Weather Statement | GGW | Valley | 67 min |
| Jun 26, 1:28 AM MDT | Special Weather Statement | GGW | Valley | 62 min |
| Jun 26, 1:59 AM MDT | Severe Thunderstorm Warning | GGW | Phillips | 61 min |
| Jun 26, 2:12 AM MDT | Special Weather Statement | GGW | Valley | 63 min |
| Jun 26, 2:46 AM MDT | Special Weather Statement | GGW | Daniels | 44 min |
| Jun 26, 3:17 AM MDT | Special Weather Statement | GGW | 43 min | |
| Jun 26, 3:32 AM MDT | Severe Thunderstorm Warning | GGW | Phillips | 58 min |
| Jun 26, 3:35 AM MDT | Special Weather Statement | GGW | Daniels | 55 min |
| Jun 26, 3:55 AM MDT | Red Flag Warning | GGW | Dawson, Garfield, McCone, Petroleum, Prairie, Richland and 1 more | 18 hr |
| Jun 26, 4:05 AM MDT | Lake Wind Advisory | GGW | Garfield, McCone, Petroleum, Phillips, Valley | 41 hr |
| Jun 26, 3:58 PM MDT | Special Weather Statement | GGW | Dawson | 47 min |
| Jun 26, 4:32 PM MDT | Special Weather Statement | GGW | Richland | 43 min |
| Jun 26, 4:50 PM MDT | Severe Thunderstorm Warning | GGW | Richland | 44 min |
| Jun 26, 5:55 PM MDT | High Wind Warning | GGW | Daniels, Roosevelt, Sheridan, Valley | 2 hr |
Nearby
Severe Thunderstorm Warnings in Montana, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.